Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have a chronic backache problem and I have become

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5905 Questions

default
Posted on Thu, 14 Mar 2019 in Brain and Spine
Question: I have a chronic backache problem and I have become used to it. Of late I had severe pain on back left side and I have taken Aceclofenac. The back pain is less but I got unbearable pain around left thigh. I have been taking Dolo 650 but no relief. It may be mentioned that I am diabetic and taking Gliclazide XR 60 , Metformin ER 1gr b.i.d .For BP taking Telmisartan 40 and Amlodipine 5. Please suggest immediate relief bcz I can't bear the pain. I am 56 years Male.
doctor
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer:
You can start pregabalin capsules.

Detailed Answer:
Hi,

Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and would try my best to help you.

I have noted your clinical details, and your symptoms are due to a pinched nerve in the lower back. For relief from nerve pain, you can take pregabalin (lyrica) capsules. In my patients, I usually start a dose of 75 mg once daily at night. This medicine can be safely taken along with your BP and sugar medicines.

I sincerely hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,     
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Sudhir Kumar 2 days later
Sir
I have started the medicine and it seems I got little bit relief after 2 doses but if walk little bit then again the pain starts. I also like to add that I feel very much sleepy don't know why. Is it for the medicine?
With regards
doctor
Answered by Dr. Sudhir Kumar 36 minutes later
Brief Answer:
It would be useful get MRI lumbar spine done.

Detailed Answer:
Thank you for getting back.

It may be useful to get MRI lumbo-sacral spine to detect the exact diagnosis.

Yes, pregabalin capsules do cause sleepiness, especially in the first few days.

Best wishes,

Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Sudhir Kumar 2 hours later
Okay thanks Sir.
doctor
Answered by Dr. Sudhir Kumar 3 hours later
Brief Answer:
Best wishes.

Detailed Answer:
Thank you and best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on